Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 151, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 1, 2016, 5:03 PM CDT for Pecos County, Terrell County, Texas. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2016, 5:03 PM CDT (22:03 UTC)
- Expired
- Jun 1, 2016, 6:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pecos County, TX, Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 198 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:45 PM CDT | HAIL 2 | 4 Nw Sanderson, TX | REPORTED ON HWY 90 WEST OF SANDERSON |
| Jun 1, 6:04 PM CDT | HAIL 1.25 | Sanderson, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 10.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
532
WUUS54 KMAF 012203
SVRMAF
TXC371-443-012300-
/O.NEW.KMAF.SV.W.0151.160601T2203Z-160601T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 PM CDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PECOS COUNTY IN SOUTHWESTERN TEXAS...
WEST CENTRAL TERRELL COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 600 PM CDT
* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONGFELLOW...
OR 16 MILES WEST OF SANDERSON...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SANDERSON AND LONGFELLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3011 10265 3018 10275 3030 10276 3041 10241
3008 10238
TIME...MOT...LOC 2203Z 261DEG 10KT 3021 10267
HAIL...1.00IN
WIND...60MPH
$$
841 follow-up statement
797
WWUS54 KMAF 012236
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
536 PM CDT WED JUN 1 2016
TXC371-443-012300-
/O.CON.KMAF.SV.W.0151.000000T0000Z-160601T2300Z/
PECOS TX-TERRELL TX-
536 PM CDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES...
AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONGFELLOW...OR
8 MILES WEST OF SANDERSON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3011 10265 3036 10257 3041 10241 3008 10238
TIME...MOT...LOC 2236Z 281DEG 16KT 3015 10255
HAIL...1.00IN
WIND...60MPH
$$
84What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:10 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 1, 2:10 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
210 PM CDT WED JUN 1 2016
.DISCUSSION...
An upper low will continue to bring chances for showers and
thunderstorms to the area over the next several days. Surface
analysis shows many leftover outflow boundaries from overnight
convection and a weak cold front slowly moving south across the area.
These boundaries along with large scale lift associated with the
upper low will lead to more showers and storms this afternoon. A few
storms are already developing across the higher terrain and northern
Permian Basin. The atmosphere is a bit more stable today so severe
storms will remain isolated. The strongest storms look to be
across the Big Bend and surrounding areas where CAPE and shear
will be higher. Moisture content remains high and any storms that
move slowly or train over the same locations will produce flash
flooding. Heavy rain also fell over parts of the Trans Pecos and
Big Bend last night. Some models show storms forming into a
complex across northern Mexico and moving it east across the
southern portions of the area tonight. For these reasons, will
expand the Flash Flood Watch west and south and extend it into
Thursday morning for the potential of more flash flooding.
The upper low moves overhead tomorrow with continued chances for
showers and thunderstorms. Rainfall intensities should decrease as
the atmosphere becomes more and more stable. Rain showers will
likely be more widespread Thursday afternoon, but the flooding
threat will be lower. Temperatures will remain well below normal
given all the clouds and rain.
Precip chances diminish from west to east Friday as the upper low
moves south and east across TX. Temperatures also get closer to
normal by this weekend. The upper low never totally moves out of
Texas and some models even retrograde the system back west toward
the Big Bend late in the weekend. If this occurs, rain chances may
need to be increased across this area. By next week, upper ridging
begins to build in from the west and we return to a more typical
early summer pattern.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 61 75 59 81 / 70 50 30 20
Carlsbad 59 81 60 87 / 60 30 10 10
Dryden 66 82 64 88 / 70 40 30 30
Fort Stockton 61 77 61 84 / 70 50 20 20
Guadalupe Pass 56 76 59 83 / 60 30 10 10
Hobbs 57 76 55 83 / 70 40 10 10
Marfa 51 74 50 81 / 60 40 10 10
Midland Intl Airport 62 77 60 85 / 70 50 20 20
Odessa 62 77 61 85 / 70 50 20 20
Wink 61 80 59 88 / 70 40 10 10
&&
.MAF Watches/Warnings/Advisories...
NM...None.
TX...Flash Flood Watch through Thursday morning for Andrews-Big Bend
Area-Borden-Crane-Davis/Apache Mountains Area-Dawson-Ector-
Gaines-Glasscock-Howard-Marfa Plateau-Martin-Midland-
Mitchell-Pecos-Presidio Valley-Reagan-Scurry-Terrell-Upton-
Ward-Winkler.
&&
72/29Hazardous weather outlook, Jun 1, 1:45 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 145 PM CDT WED JUN 1 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-021845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 145 PM CDT WED JUN 1 2016 /1245 PM MDT WED JUN 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT ACROSS THE REGION. THE MAIN CONCERN WITH THESE STORMS WILL BE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLASH FLOODING... ESPECIALLY FOR THOSE LOCATIONS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST 24 HOURS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT GENERALLY ALONG AND EAST OF A MARFA TO SEMINOLE LINE. IN ADDITION SOME STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WIND... PARTICULARLY ACROSS PRESIDIO... BREWSTER... AND TERRELL COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY WITH LOCALLY HEAVY RAIN REMAINING THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... THERE IS A LOW CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON OR EVENING MAINLY ACROSS THE MARFA PLATEAU... BIG BEND... AND LOWER TRANS PECOS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 1, 2:37 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 237 PM CDT WED JUN 1 2016 TXZ052-053-012015- MITCHELL TX-HOWARD TX- 237 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOWARD AND MITCHELL COUNTIES UNTIL 315 PM CDT... AT 236 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF WESTBROOK...OR 16 MILES SOUTHWEST OF COLORADO CITY... MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO CITY...VALLEY VIEW...LORAINE...WESTBROOK...CUTHBERT...COLORADO CITY AIRPORT...CHAMPION CREEK RESERVOIR...BUFORD...LAKE COLORADO CITY AND LAKE COLORADO CITY STATE PARK. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 194 AND 228. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3209 10124 3251 10122 3251 10066 3209 10067 TIME...MOT...LOC 1936Z 280DEG 11KT 3222 10105 29
Local storm report, Jun 1, 2:58 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
258 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 NE FORT DAVIS 30.60N 103.89W
06/01/2016 M1.00 INCH JEFF DAVIS TX PUBLIC
&&
ANDREW.ARNOLDSpecial weather statement, Jun 1, 3:46 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
346 PM CDT WED JUN 1 2016
TXZ047-048-052-053-012145-
MITCHELL-HOWARD-BORDEN-SCURRY-
346 PM CDT WED JUN 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BORDEN...
NORTHEASTERN HOWARD...WESTERN SCURRY AND NORTHWESTERN MITCHELL
COUNTIES...
AT 346 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FLUVANNA TO NEAR J B THOMAS RESERVOIR...AND
MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SNYDER...DERMOTT...FLUVANNA...KNAPP...J B THOMAS RESERVOIR...UNION...ARAH...
LAKE J B THOMAS...RANDALLS CORNER AND WINSTON FIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3248 10105 3253 10137 3296 10117 3297 10105
3296 10083
TIME...MOT...LOC 2046Z 279DEG 12KT 3293 10111 3259 10127
27Special weather statement, Jun 1, 3:55 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 355 PM CDT WED JUN 1 2016 TXZ074-081-012200- BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX- 355 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY UNTIL 500 PM CDT... AT 355 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALTUDA...OR 13 MILES WEST OF MARATHON...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARATHON AND ALTUDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3010 10346 3022 10359 3044 10333 3024 10312 TIME...MOT...LOC 2055Z 222DEG 10KT 3021 10347 84
Special weather statement, Jun 1, 3:59 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 359 PM CDT WED JUN 1 2016 TXZ074-080-081-012145- MARFA PLATEAU TX-BIG BEND AREA TX-DAVIS/APACHE MOUNTAINS AREA TX- 359 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER... SOUTHEASTERN JEFF DAVIS AND NORTHEASTERN PRESIDIO COUNTIES UNTIL 445 PM CDT... AT 359 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALPINE-CASPARIS MUNICIPAL AIRPORT...OR NEAR ALPINE...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALPINE...FORT DAVIS...ALPINE-CASPARIS MUNICIPAL AIRPORT AND CAMP MITRE PEAK. LAT...LON 3021 10359 3051 10397 3076 10363 3045 10330 TIME...MOT...LOC 2059Z 325DEG 17KT 3045 10360 82
Special weather statement, Jun 1, 5:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 503 PM CDT WED JUN 1 2016 TXZ059-060-067-012230- WINKLER-WARD-LOVING- 503 PM CDT WED JUN 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WINKLER... NORTHWESTERN WARD AND SOUTHEASTERN LOVING COUNTIES... AT 502 PM CDT...A STRONG THUNDERSTORM WAS NEAR WINKLER COUNTY AIRPORT...OR 11 MILES SOUTHWEST OF KERMIT...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WINK AND WINKLER COUNTY AIRPORT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3153 10342 3168 10350 3190 10319 3170 10301 TIME...MOT...LOC 2202Z 233DEG 10KT 3174 10324 27
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:16 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 44 min |
| May 31, 7:21 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Martin | 38 min |
| May 31, 7:45 PM CDT | Special Weather Statement | MAF | Reeves | 45 min |
| May 31, 7:46 PM CDT | Special Weather Statement | MAF | Gaines | 44 min |
| May 31, 7:55 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 27 min |
| May 31, 7:59 PM CDT | Special Weather Statement | MAF | Howard | 46 min |
| May 31, 8:24 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 51 min |
| May 31, 8:32 PM CDT | Special Weather Statement | MAF | Reeves | 43 min |
| May 31, 8:47 PM CDT | Special Weather Statement | MAF | Reeves | 43 min |
| May 31, 9:15 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 45 min |
| May 31, 9:19 PM CDT | Special Weather Statement | MAF | Ward | 41 min |
| May 31, 9:52 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 38 min |
| May 31, 9:56 PM CDT | Special Weather Statement | MAF | Ward | 49 min |
| May 31, 10:29 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 46 min |
| May 31, 10:31 PM CDT | Areal Flood Advisory | MAF | Andrews, Ector | 3 hr |
| May 31, 11:06 PM CDT | Special Weather Statement | MAF | Midland | 39 min |
| May 31, 11:29 PM CDT | Areal Flood Advisory | MAF | Andrews, Martin, Midland | 3 hr |
| May 31, 11:59 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Jun 1, 1:17 AM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Jun 1, 1:46 PM CDT | Special Weather Statement | MAF | Jeff Davis | 59 min |
| Jun 1, 1:52 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
| Jun 1, 1:54 PM CDT | Areal Flood Advisory | MAF | Culberson | 2 hr |
| Jun 1, 2:21 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 54 min |
| Jun 1, 2:23 PM CDT | Special Weather Statement | MAF | Culberson | 52 min |
| Jun 1, 2:37 PM CDT | Special Weather Statement | MAF | Mitchell | 38 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 31 min |
| Jun 1, 3:40 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis | 3 hr |
| Jun 1, 3:46 PM CDT | Special Weather Statement | MAF | Scurry | 59 min |
| Jun 1, 3:55 PM CDT | Special Weather Statement | MAF | Brewster | 65 min |
| Jun 1, 3:59 PM CDT | Special Weather Statement | MAF | Jeff Davis | 46 min |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 50 min |
| Jun 1, 5:03 PM CDT | Special Weather Statement | MAF | Winkler | 27 min |
| Jun 1, 5:24 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 53 min |
| Jun 1, 5:43 PM CDT | Special Weather Statement | MAF | Brewster | 47 min |
| Jun 1, 5:59 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 46 min |
| Jun 1, 6:14 PM CDT | Special Weather Statement | MAF | Jeff Davis | 61 min |
| Jun 1, 6:27 PM CDT | Special Weather Statement | MAF | Reeves | 63 min |
| Jun 1, 6:33 PM CDT | Special Weather Statement | MAF | 42 min | |
| Jun 1, 6:45 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 45 min |
| Jun 1, 6:49 PM CDT | Special Weather Statement | MAF | Jeff Davis | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.